# SDR ASAA2012080792679

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 21,414 hours, 6,777 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 3400766050
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAN DUCT PANEL, NR 12 HAS 1 ATTACH FASTENER PULLED THROUGH PANEL.  ACFT GROUNDED.  R & R NR 1 ENG, NR 12 FAN DUCT PANEL, REF AMM 72-23-07.
